# SDR WX0A201308010050

- Difficulty date: July 25, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L975A12N
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX REPLACED A DAMAGED WIRE IN EMERGENCY LIGHT. A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00. ACFT RETURNED TO SERVICE.
